# SDR DL76L040410

- Difficulty date: May 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 54,554 hours, 8,527 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL LIGHTING STRIKE AND DAMAGE ON LT HORIZONTAL STAB, L1 DOOR AREA. REPAIRED SAME
